# SDR USAA2011101900013

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,078 hours, 15,970 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 60070000501
- Part serial: 20284
- Condition: Defective
- Location: Cargo Bay
- Part time: 20,759 hours, 9,036 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DUCT BURNING SMELL REPORTED FROM AFT GALLEY WHICH DISSIPATED AFTER TURNING OFF GALLEY AND CABIN PUSH BUTTON AND CARGO HEAT.  MAINTENANCE REMOVED AND REPLACED CARGO TRIM AIR VALVE IAW AIRBUS MAINTENANCE MANUAL 21-43-51.
